# SDR AWXA200201082

- Difficulty date: November 4, 2002
- Submitted: April 9, 2003
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 52,701 hours, 37,726 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454052
- Part serial: 3412
- Condition: Seized
- Location: Cabin
- Part time: 13,774 hours, 8,685 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

EN ROUTE FROM DFW TO LAS AT CRUISE THE FLIGHT ATTENDANT REPORTED A BURNING ODOR, TURNED OFF RECIRULATION FAN AND BURNING ODOR DISSIPATED.  RECIRCULATION FAN REMAINED OFF FOR REST OF THE FLIGHT WITH NO FURTHER EVENTS REPORTED.  MAINTENANCE REMOVED AND REPLACED THE RECIRCULATION FAN IAW BMM 21-21-31, OPERATIONAL CHECK WAS GOOD.  VENDOR TEARDOWN OF CABIN AIR RECIRCULATION FAN (S/N 3412) CONFIRMED FAILURE OF UNIT.  IMPELLER WAS FOUND FROZEN DUE TO MOTOR BEARINGS COMING APART.  UNIT WAS REPAIRED IAW OHM 21-25-12.  NO REPLACEMENT PART NUMBERS LISTED BY VENDOR.
